Person:610593: Difference between revisions

From MaRDI portal
Person:610593
Created automatically from import230924090903
 
m AuthorDisambiguator moved page M. E. Bogovskiĭ to M. E. Bogovskiĭ: Duplicate
 
(No difference)

Latest revision as of 13:07, 12 December 2023

Available identifiers

zbMath Open bogovskij.m-eMaRDI QIDQ610593

List of research outcomes





PublicationDate of PublicationType
Approximation of weak solutions of the Laplace equation by harmonic polynomials2021-04-15Paper
Global convergence in the strong norm of an iterative method for the nonstationary Navier-Stokes problem2013-06-25Paper
On the global convergence rate of an iterative method for the Navier-Stokes problem2012-11-15Paper
Solution to the stationary problem of glacier dynamics2011-05-04Paper
On the convergence rate of an iterative method for the linearized Navier-Stokes equations2010-12-08Paper
Certain aspects of applying Newton's method to the Navier-Stokes equations2009-10-26Paper
Vera Nikolaevna Maslennikova (obituary)2003-11-12Paper
https://portal.mardi4nfdi.de/entity/Q27336322001-12-13Paper
https://portal.mardi4nfdi.de/entity/Q27194542001-06-25Paper
The Navier-Stokes system in which the boundary-condition type has a time-dependent discontinuity with nonsmooth evolution2001-01-28Paper
https://portal.mardi4nfdi.de/entity/Q31272051997-04-14Paper
https://portal.mardi4nfdi.de/entity/Q48711921996-08-29Paper
https://portal.mardi4nfdi.de/entity/Q48410821995-12-13Paper
https://portal.mardi4nfdi.de/entity/Q48552781995-11-09Paper
On a new boundary-value problem for the Navier-Stokes system with discontinuity in the type of boundary conditions depending on time1995-01-11Paper
https://portal.mardi4nfdi.de/entity/Q46958481993-06-29Paper
https://portal.mardi4nfdi.de/entity/Q37661641986-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37846391986-01-01Paper
Elliptic boundary value problems in unbounded domains with noncompact and nonsmooth boundaries1986-01-01Paper
Approximation of potential and solenoidal vector fields1983-01-01Paper
Sobolev spaces of solenoidal vector fields1982-01-01Paper
https://portal.mardi4nfdi.de/entity/Q33468141982-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39302161981-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39169261980-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39382481980-01-01Paper
Denseness of finite solenoidal vector fields1979-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39649581979-01-01Paper
Sobolev systems in the case of two space variables1978-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41853461978-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41552161977-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41119151975-01-01Paper

Research outcomes over time

This page was built for person: M. E. Bogovskiĭ